| Catalog Number |
SR-200-NPS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Ischemia Stroke (4418)
| Date of Event |
02/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.At this time, it is unknown if the reported event is due to procedural complications, patient's resistance to medication or a silk road medical device, hence it will be reported out of an abundance of caution.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.
Event or Problem Description
It was reported that eight hours after a left transcarotid artery revascularization (tcar) procedure, the patient experienced weakness and an embolic stroke.The patient was compliant with dual antiplatelet therapy (dapt) and no thrombus was noted.The patient has made a complete recovery.At this time, it is unknown if the reported event is due to procedural complications, patient's resistance to medication or a silk road medical device, hence it will be reported out of an abundance of caution.